MAUDE Adverse Event Report: UNOMEDICAL A/S MINIMED MIO; UNO INSET II 46/6 SC1 BLUE MIMX

UNOMEDICAL A/S MINIMED MIO; UNO INSET II 46/6 SC1 BLUE MIMX
Model Number MMT-941A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: (b)(6).
 
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in australia.It was reported that patient faced infusion set tubing bent with white marks event on 13-jun-2024.No further information available.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 6003875, in question was manufactured at the reynosa site.Device history record (dhr) review: the lot 6003875 was manufactured according to the work instruction (wi) version 65 and manufactured in the line # 6 on 21/oct/2023 with a total of (b)(4) units.The sub-assembly, gluing of tubing of the lot 3k02269 was manufactured according to the wi version 56 and manufactured in the machine sc02, on 18/oct/2023, with a total of (b)(4) units.Review of the device history record (dhr) showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation were identified related to the malfunction reported, no maintenance events were recorded.Conclusion summary of complaint investigation: as a result of the following: no non-conformance (nc) raised during production, one other complaint received on the lot in question, harm code and malfunction code, no further actions are required.This complaint will not require further root cause investigation or corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.

Brand Name
MINIMED MIO
Common Device Name
UNO INSET II 46/6 SC1 BLUE MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19788898
Report Number3003442380-2024-15746
Device Sequence Number15551003
Product Code FPA
UDI-Device Identifier05705244020009
UDI-Public05705244020009
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/01/2026
Device Model NumberMMT-941A
Device Lot Number6003875
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer11/29/2025
Initial Report FDA Received Date07/21/2024
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown